MathSciNet Relay Station
MathSciNet bibliographic data
MR976312 58G18 (35S05 47G30 58F17 58G15)
Zelditch, Steven The averaging method and ergodic theory for pseudo-differential operators on compact hyperbolic surfaces. J. Funct. Anal. 82 (1989), no. 1, 38–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement